An imbedding theorem in the calculus of variations for multiple integrals, addendum.
Aequationes mathematicae, Tome 14 (1976), pp. 445-450
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1976__14_136607,
author = {Moritz Armsen},
title = {An imbedding theorem in the calculus of variations for multiple integrals, addendum.},
journal = {Aequationes mathematicae},
pages = {445--450},
year = {1976},
volume = {14},
zbl = {0341.49013},
url = {http://geodesic.mathdoc.fr/item/AM2_1976__14_136607/}
}
Moritz Armsen. An imbedding theorem in the calculus of variations for multiple integrals, addendum.. Aequationes mathematicae, Tome 14 (1976), pp. 445-450. http://geodesic.mathdoc.fr/item/AM2_1976__14_136607/